← Back to results

Sindecuse Pharmacy

3.1 / 5.0

Community Pharmacy Badges

Request More Info
Book an Appt.
Transfer RX
Sindecuse Pharmacy
Sindecuse Pharmacy
Sindecuse Pharmacy
Sindecuse Pharmacy

All Reviews

Leave a Review
2 / 5

I personally wouldn't recommend this hospital at all, they couldn't even fix the simple broken finger! I have been broken my fingers 5 times in my life, but it's a first time it didn't heal well. But I love western!

Max Ismoilov
2 months ago
1 / 5

They dont treat anything...but just charge 100bucks or more to see the doctorr...Waste...I hate this place...I am not cured ..They fix appointment frequently just for money..

Pranitha Chowdary
1 month ago
1 / 5

It all depends on the doctor that treats you. Overall, I had a really bad experience with an specific "doctor (physician)". She gave me an antibiotic which produced me ringing in the ear and floaters in the eye which could lead to retinal detachment. I called her as soon as the symptoms appear. She told me to continue the medication. She didn't believe my symptoms were real. She told me that because I was international I was feeling homesick and anxious. After all, I came back home for medical assistance. I have permanent tinnitus and I am using glasses. All doctors here (back home )have asked me the same question. "Why didn't she stopped the medication?" Oh well. I am writing this because you should be careful who you see. Also, doctors should take the patients seriously here.

Guadalupe Batlle
1 month ago
1 / 5

AWFUL. The staff are very disrespectful and what they charge students is outrageous. They will come up with any excuse to make you come in for several appointments no matter why you're there and you will pay over a hundred bucks just to speak to an NP for ten minutes. I saw Haley Crites, to complain of fatigue and ADD symptoms. She gave me a medication which she said would help me stay awake and focus and it did the EXACT opposite. Made me feel like a zombie and sleep all day. Now I am stopping and after only a few weeks and am experiencing SEVERE withdrawal symptoms heading into the last few weeks of the semester, and I've found out that she started me at a high dose and that it is a medication not even designed to treat the issues I was complaining of. Was never warned at all of the effects or how dangerous withdrawal is and how quickly dependence is formed. They just want to fleece you and leave you worse than when you came in. Avoid at all costs. Also notice how many of the four or five-star reviews are recent and have no commentary... I feel sick to my stomach and have constant headaches. My body aches all over and I can't eat or sleep and I have finals to start and a very important conference I'm presenting at next month. These people poisoned me for profit. They are putting my academic career at risk to make a buck. They have no right to call themselves doctors or medical professionals. They are predators fleecing students in a vulnerable position with no regard for the harm they do.

Jen Learn
6 months ago
1 / 5

Never had a problem until today when they gave me my prescriptions short 6 pills in each prescription and over billed my insurance. When I called them they said there was nothing they could do since it left their facility. If you fill prescriptions here make sure you count them before you leave. If you don't want to do that then go somewhere more reliable because they are not reliable here.

Daniel Leganger
6 months ago